Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

The existence and uniqueness of nonstationary ideal incompressible flow in bounded domains in $ R\sb{3}$


Author: H. S. G. Swann
Journal: Trans. Amer. Math. Soc. 179 (1973), 167-180
MSC: Primary 35Q99
DOI: https://doi.org/10.1090/S0002-9947-1973-0326197-8
MathSciNet review: 0326197
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown here that the mixed initial-boundary value problem for the Euler equations for ideal flow in bounded domains of $ {R_3}$ has a unique solution for a small time interval. The existence of a solution is shown by converting the equations to an equivalent system involving the vorticity and applying Schauder's fixed point theorem to an appropriate mapping.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 35Q99

Retrieve articles in all journals with MSC: 35Q99


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1973-0326197-8
Keywords: Nonstationary ideal flow, Euler equations
Article copyright: © Copyright 1973 American Mathematical Society